# SDR ASAA2018030123719

- Difficulty date: January 26, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9405231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT STA 500D LBL30, SUPPORT ANGLE HAS CORR. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO PIT STA 500D LBL30 SUPPORT ANGLE IAW SRM 51 40 02 0G 0 FIG 8 AND PARA 4 W 1 O .050 R .007 L 5 D .043.
